On zero divisors in finite-dimensional anticommutative algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 100-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_2_a9,
author = {V. N. Latyshev},
title = {On zero divisors in finite-dimensional anticommutative algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {100--108},
year = {1961},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_2_a9/}
}
V. N. Latyshev. On zero divisors in finite-dimensional anticommutative algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1961), pp. 100-108. http://geodesic.mathdoc.fr/item/IVM_1961_2_a9/